Skip to Content

I use lumigan 0.01% drops. I cannot sleep at night. Any helpful suggestions?

Responses (1)

Delila 3 Feb 2013

Are you having trouble sleeping due to a reaction the drops are causing or excess tear production?

lumjp12 3 Feb 2013

It is a reaction to the Lumigan drops which I use at night.

Delila 4 Feb 2013

Hi, what reaction are you suffering from?

lumjp12 4 Feb 2013

My reactions are varied - mainly feeling very unwell, vertigo, headache, unable to lie down due to this unwell feeling (I have to sit up in my chair), feeling I am stopping breathing.

Delila 5 Feb 2013

OK, that doesn't sound good! I think you need to contact your doctor regarding these side effects. I don't think you should continue with this medication. Don't stop before speaking with your doctor, but these are pretty serious side effects.

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions